About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 732321, 9 pages
http://dx.doi.org/10.1155/2013/732321
Research Article

Homoclinic Bifurcations in Planar Piecewise-Linear Systems

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Central University of Finance and Economics, School of Applied Mathematics, Beijing 100084, China

Received 25 January 2013; Accepted 29 August 2013

Academic Editor: Rob Sturman

Copyright © 2013 Bin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Xu, Fenghong Yang, Yun Tang, and Mu Lin, “Homoclinic Bifurcations in Planar Piecewise-Linear Systems,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 732321, 9 pages, 2013. doi:10.1155/2013/732321